# SDR ASAA0510073

- Difficulty date: April 16, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 66221611
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FORWARD CARGO FRAME ANGLE AT BS 4600, 3 INCHES BELOW STRINGER 20L HAS GOUGE.  REPAIRED IAW B737-200 SRM 53-10-04 FIG 10 AND EA 5330-01923.  (M)
